# SDR SWAA2022061618014

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 59,570 hours, 39,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR DISLODGED / [01] REPOSITION FWD SERVICE DOOR GIRT BAR. VERIFIED SMOOTH OPERATION REF MM 25-66-00
